# SDR DALA2022091406101

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CORROSION ON FLOOR STRINGERS LBL 2.90,LBL 7.55,LBL 10.45 AND RBL 2.90,RBL 7.55,RBL 10.45 BTW STA 1495 TO STA 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00183. FLOOR STRINGERS LBL 2.90, LBL 7.55, LBL 10.45 AND RBL 2.90, RBL 7.55, RBL 10.45, BTW STA 1495 TO STA 1520, AT AFT CARGO COMPARTMENT, WERE REPAIRED. PER. B757-200 SRM. (2406098)
